Padé approximation for a multivariate Markov transform
|Title:||Padé approximation for a multivariate Markov transform||Authors:||Kounchev, Ognyan
|Permanent link:||http://hdl.handle.net/10197/5503||Date:||Oct-2008||Online since:||2014-03-31T09:18:05Z||Abstract:||Methods of Padè approximation are used to analyse a multivariate Markov transform which has been recently introduced by the authors. The first main result is a characterization of the rationality of the Markov transform via Hankel determinants. The second main result is a cubature formula for a special class of measure.||Type of material:||Journal Article||Publisher:||Elsevier||Journal:||Journal of Computational and Applied Mathematics||Volume:||219||Issue:||2||Start page:||416||End page:||430||Copyright (published version):||2008 Elsevier||Keywords:||Markov transform; Padè approximation; Moment problem; Quadrature; Cubature||DOI:||10.1016/j.cam.2007.05.004||Language:||en||Status of Item:||Peer reviewed|
|Appears in Collections:||Mathematics and Statistics Research Collection|
Show full item record
Page view(s) 5046
This item is available under the Attribution-NonCommercial-NoDerivs 3.0 Ireland. No item may be reproduced for commercial purposes. For other possible restrictions on use please refer to the publisher's URL where this is made available, or to notes contained in the item itself. Other terms may apply.